Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Medicine For Supraventricular Tachycardia

Hi Sir, My mothers 58 years old, echo test is normal but ecg is abnormal. The results of ecg: qrs: 54ms qt/qtcbaz: 336/406ms pr: 116ms p: 86ms rr/pp: 678/681ms p/qrs/t: 62/57/12 degree, sinus rhythm with premature atrial complexes with aberrant conduction minimal voltage criteria for lvh, may be normal variant nonspecific st abnormality abnormal ecg Dr. Has given two vaccines of pnuovac and influvac and medicine dilzem, clopitab and panstrom. Kindly help me. Thanks.

Hi Sir, My mothers 58 years old, echo test is normal but ecg is abnormal. The results of ecg:
qrs: 54ms qt/qtcbaz: 33...
Sinus tachycardia (also colloquially known as sinus tach or sinus tachy) is an elevated sinus rhythm characterized by an increase in the rate of electrical impulses arising from the sinoatrial node.in adults, sinus tachycardia is defined as a heart rate greater than 100 beats/min (bpm). The normal resting heart rate is 60–100 bpm in an average male adult and 60-90 bpm in an average female adult. The normal ranges for hemoglobin depend on the age and, beginning in adolescence, the gender of the person. The normal ranges are: adult males: 14 to 18 gm/dl adult women: 12 to 16 gm/dl men after middle age: 12.4 to 14.9 gm/dl women after middle age: 11.7 to 13.8 gm/dl. Here rbc represents red blood cells, and the other terms in the report are meant for medical experts hence you should not worry about them. We can discuss it further in detail for your better understanding.
Submit FeedbackFeedback

Hello, I am a 29 year old female. I take glycomet and glador 1 for diabetes, thyronorm 125 for thyroid, yasmin for pcod and dilzem cd 120 for my supraventricular tachycardia. Recently I did a blood test. My sugar level is under control. My thyroid is 9.02. But my hemoglobin is 7. I was wondering if the medicines I take can lead to anemia or is the cause something different?

Hello, I am a 29 year old female. I take glycomet and glador 1 for diabetes, thyronorm 125 for thyroid, yasmin for pc...
Hello, thanks for the query. I have seen the details given and understand your concern. Low hemoglobin is unlikely to occur because drugs being taken. It is mostly related to loss of blood during menstruation and improper nutrition. With tsh at 9.02 mu/l, your hypothyroidism is not in control. Ideally tsh should be between 3 to 4 mu/l, when all the symptoms are in check. You have mentioned that" my sugar level is in check" but no actual numbers are given, so difficult to comment. For controlling anemia or improving hemoglobin, there is a need to take appropriate iron, folic acid and b12 combination for over 6 months. If hemoglobing goes further down then you may need infusion of packed cells (rbcs). There are no details of weight and height also. Thanks.
Submit FeedbackFeedback

Hello doctor my heart rate is between 95 to 113 is this ok or shall I take some medicine?

Hello doctor my heart rate is between 95 to 113 is this ok or shall I take some medicine?
Heart rate should be within 60 to 90 beats per minute. You can take tb Abana (himalaya) 2 tb twice a day empty stomach.
1 person found this helpful
Submit FeedbackFeedback

I have developed tachycardia when I'm moving around, walking heart rate goes from 70 resting to 120-130 around house. Short walk 156. What could be causing this? Thanks.

I have developed tachycardia when I'm moving around, walking heart rate goes from 70 resting to 120-130 around house....
You can take homoeopathic medicine Digi offici 30 single dose to get relieved of your trouble. Or you can consult online to get an expert treatment.
Submit FeedbackFeedback

My father 65 years diagnosed with PSVT. cardiologist advised trivolib 2 mg and start trio in morning. At night embeta xr 100 mg and rschozur asp 10 capsules. Are these medicines enough?

My father 65 years diagnosed with PSVT. cardiologist advised trivolib 2 mg and start trio in morning. At night embeta...
These medicines are too many, he may feel worse after medicines. PSVT is a benign problem, it should be treated with one simple tablet taken once daily.
1 person found this helpful
Submit FeedbackFeedback

I want to know about these issue I am going through, its related to my left chest or may be heart. Usually I have a normal heartbeat, but due to anxiety which I have, I get palpitations, but now it have reduced. Apart from that sometimes for the past few months, I do feel a heaviness on my left chest, something like stiffness, but it have never bothered me to extreme, it goes away and again it comes back. I never have felt pain, but I had gastric issues as a result occasionally I do feel prickly shooting pain in lower part of my heart. My heart palpitations reads 78-85. I am not a gym guy but I do walk and does some asanas. I am concern about this sudden stiffness or a sense of heaviness in my heart ,never I feel pain, but I wanna be sure is it serious issue?

I want to know about these issue I am going through, its related to my left chest or may be heart. Usually I have a n...
Homoeopathy is wonderful in treating such chronic, repetitive complaints More details like your family history, past history, thermals, thirst, desires aversions, attitudes is required to make a prescription especially in a chronic case such as yours. Consult in private with the above details. More questions may be asked if required. Palpitation can be attributed to one of four main causes: Extra-cardiac stimulation of the sympathetic nervous system (inappropriate stimulation of the sympathetic nervous system, particularly the vagus nerve, (which innervates the heart), can be caused by anxiety and stress due to acute or chronic elevations in glucocorticoids and catecholamines. Gastrointestinal distress such as bloating or indigestion, along with muscular imbalances and poor posture, can also irritate the vagus nerve causing palpitations) Sympathetic overdrive (panic disorders, low blood sugar, hypoxia, antihistamines (i.e. levocetirizine), low red blood cell count, heart failure, mitral valve prolapse).[4] Hyperdynamic circulation (valvular incompetence, thyrotoxicosis, hypercapnia, high body temperature, low red blood cell count, pregnancy). Abnormal heart rhythms (ectopic beat, premature atrial contraction, junctional escape beat, premature ventricular contraction, atrial fibrillation, supraventricular tachycardia, ventricular tachycardia, ventricular fibrillation, heart block). Anxiety and stress Anxiety and stress elevate the body's level of cortisol and adrenaline, which in turn can interfere with the normal functioning of the parasympathetic nervous system resulting in overstimulation of the vagus nerve.[5] Vagus nerve induced palpitation is felt as a thud, a hollow fluttery sensation, or a skipped beat, depending on at what point during the heart's normal rhythm the vagus nerve fires. In many cases, the anxiety and panic of experiencing palpitations causes a sufferer to experience further anxiety and increased vagus nerve stimulation. The link between anxiety and palpitation may also explain why many panic attacks involve an impending sense of cardiac arrest. Similarly, physical and mental stress may contribute to the occurrence of palpitation, possibly due to the depletion of certain micronutrients involved in maintaining healthy psychological and physiological function.[6] Gastrointestinal bloating, indigestion and hiccups have also been associated with overstimulation of the vagus nerve causing palpitations, due to branches of the vagus nerve innervating the GI tract, diaphragm, and lungs. FOR MEDICATION CONSULT ONLINE IN PRIVATE
1 person found this helpful
Submit FeedbackFeedback

Hi Sir, My blood pressure and heartbeat is high from past 4 days which cause headache problem. Suggest me the reason please. So I can improve my heath.

Hi Sir, My blood pressure and heartbeat is high from past 4 days which cause headache problem. Suggest me the reason ...
Fast heart beating has many reasons. Excess coffee, tea, cough or chest medicines, stress, anemia, fever. Exclude these, Meet a physician if symptoms persist. Best wishes.
Submit FeedbackFeedback